# SDR DALA2025022401438

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,088 hours, 2,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4L ENTRANCE AREA SEAT TRACK SECTION YB CORRODED. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 NEO SRM 51-42-11. (0825508)
